# SDR DL76L981143

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 5,873 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A, E

## Discrepancy

BIRD STRIKE ON TAKEOFF JFK, APPEARED TO BE RIGHT ENGINE.  RETURNED TO JFK.  SHUT DOWN ENGINE AFTER LANDING.  RT EEC INOP WITH EICAS MSG.  BOTH ENGS OPERATED WITHIN NORMAL LIMITS.  RADOME AND RT OUTBD FLAP ALSO DAMAGED.  ENGINE AND RADOME CHANGED.  A/C TO BE FERRIED TO ATL FOR FLAP REPLACEMENT.
